# SDR AALA20170205005

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 66,854 hours, 8,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 9954
- Condition: Inoperative
- Location: Cabin
- Part time: 15,779 hours, 1,797 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED ESCAPE PATH LIGHTS AT SEATS 9D-13D,  OVERHEAD EMERGENCY LIGHTS ABOVE SEATS 9G-13G, AND EMERGENCY EXIT SIGN AT R2 DOOR ARE INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-06. OPERATIONAL CHECK GOOD.
